Completely regular codes with different parameters giving the same distance-regular coset graphs (bibtex)
by Rifà, Josep and Zinoviev, Victor A.
Reference:
Completely regular codes with different parameters giving the same distance-regular coset graphs (Rifà, Josep and Zinoviev, Victor A.), In Discrete Mathematics, volume 340, 2017.
Bibtex Entry:
@article{rifa_completely_2017-1,
	title = {Completely regular codes with different parameters giving the same distance-regular coset graphs},
	volume = {340},
	url = {https://doi.org/10.1016%2Fj.disc.2017.03.001},
	doi = {10.1016/j.disc.2017.03.001},
	number = {7},
	journal = {Discrete Mathematics},
	author = {Rifà, Josep and Zinoviev, Victor A.},
	month = jul,
	year = {2017},
	note = {Publisher: Elsevier BV},
	pages = {1649--1656}
}
Powered by bibtexbrowser